side effects PEP
Mar 15, 2013
I am on Truvada and Aluvia going on to my forth day for PEP do to possible exposure. I have not had any side effects yet and was wondering am I one of the lucky ones or is there going to be some side effects that hit me like a rocket down the road. It seems a lot of people have all these terrible side effects, or is the majority of people dont have any and are just not posting?
Response from Dr. Young
Hi and thanks for posting.
Many people do tolerate their PEP regimens, and those with established HIV infection tolerate their HAART regimens very well.
Hope that helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Neuropathy After Fingering Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.